# SDR WRNA200400013

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 43,198 hours, 21,144 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT CAME ON.  A/C RETURNED TO GATE.  THRUST REVERSER LOCKED OUT.  PLACED ON MEL 78-30-01, PLACARD INSTALLED.  A/C RETURNED TO SERVICE
